The number of maximum matchings in a tree

Clemens Heuberger, Stephan Wagner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2512-2542
JournalDiscrete Mathematics
Volume311
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this

The number of maximum matchings in a tree. / Heuberger, Clemens; Wagner, Stephan.

In: Discrete Mathematics, Vol. 311, 2011, p. 2512-2542.

Research output: Contribution to journalArticleResearchpeer-review

Heuberger, Clemens ; Wagner, Stephan. / The number of maximum matchings in a tree. In: Discrete Mathematics. 2011 ; Vol. 311. pp. 2512-2542.
@article{d71271f57ed947f685e0124947657582,
title = "The number of maximum matchings in a tree",
author = "Clemens Heuberger and Stephan Wagner",
year = "2011",
doi = "10.1016/j.disc.2011.07.028",
language = "English",
volume = "311",
pages = "2512--2542",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - The number of maximum matchings in a tree

AU - Heuberger, Clemens

AU - Wagner, Stephan

PY - 2011

Y1 - 2011

U2 - 10.1016/j.disc.2011.07.028

DO - 10.1016/j.disc.2011.07.028

M3 - Article

VL - 311

SP - 2512

EP - 2542

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -